Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 294, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 10, 2008, 3:03 PM CDT for Crawford County, Franklin County, Sebastian County, Arkansas; LeFlore County, Oklahoma. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2008, 3:03 PM CDT (20:03 UTC)
- Expired
- May 10, 2008, 4:00 PM CDT
- In force
- 57 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 32 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 3:32 PM CDT | HAIL 1 | Mansfield, AR | |
| May 10, 3:50 PM CDT | HAIL 1 | Cecil, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 11:29 AM CDT | Tornado Watch | SPC | 9 hr |
| May 10, 1:38 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.1 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 102003
SVRTSA
ARC033-047-131-OKC079-102100-
/O.NEW.KTSA.SV.W.0294.080510T2003Z-080510T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
303 PM CDT SAT MAY 10 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
EASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
SOUTHERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 400 PM CDT
* AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL AND
WINDS TO 60 MPH. THIS STORM WAS LOCATED 27 MILES WEST OF
HARTFORD...MOVING EAST AT 50 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HARTFORD...
HACKETT...BONANZA...MIDLAND...EXCELSIOR...HUNTINGTON...MANSFIELD...
JENNY LIND...GREENWOOD...BARLING...BURNVILLE...LAVACA...WASHBURN...
BLOOMER...FORT CHAFFEE...CHARLESTON...WIEDERKEHR VILLAGE...ALTUS...
DENNING AND BRANCH.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3536 9370 3538 9378 3530 9381 3530 9390
3521 9392 3523 9400 3514 9403 3514 9411
3507 9423 3497 9420 3493 9440 3479 9445
3533 9444 3552 9369
TIME...MOT...LOC 2003Z 251DEG 46KT 3502 9481
$$4 follow-up statements
000
WWUS54 KTSA 102023
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
323 PM CDT SAT MAY 10 2008
ARC033-047-131-OKC079-102100-
/O.CON.KTSA.SV.W.0294.000000T0000Z-080510T2100Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-LE FLORE OK-
323 PM CDT SAT MAY 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR EASTERN LE FLORE...SOUTHERN FRANKLIN...SOUTHERN CRAWFORD AND
SEBASTIAN COUNTIES...
AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 9 MILES WEST OF
HARTFORD...MOVING EAST AT 50 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...JENSON...
HARTFORD...PATTERSON...HACKETT...BONANZA...MIDLAND...RYE HILL...
ARKOLA...EXCELSIOR...JENNY LIND...HUNTINGTON...MANSFIELD...
WITCHERVILLE...BARLING...DAYTON...GREENWOOD...CROSSROADS...CENTRAL
CITY...BURNVILLE...MILLTOWN...LAVACA...BLOOMER...WASHBURN...URSULA...
FORT CHAFFEE...CHARLESTON...WIEDERKEHR VILLAGE...ALTUS...CECIL...
DENNING...MEG...VESTA...PETER PENDER...BRANCH AND ALIX.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
LAT...LON 3536 9370 3538 9378 3530 9381 3530 9390
3521 9392 3523 9400 3514 9403 3514 9411
3507 9423 3497 9420 3493 9440 3479 9445
3533 9444 3552 9369
TIME...MOT...LOC 2023Z 256DEG 44KT 3504 9452
$$000
WWUS54 KTSA 102034
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
334 PM CDT SAT MAY 10 2008
OKC079-102044-
/O.CAN.KTSA.SV.W.0294.000000T0000Z-080510T2100Z/
LE FLORE OK-
334 PM CDT SAT MAY 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LE FLORE COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM.
LAT...LON 3536 9370 3538 9378 3530 9381 3530 9390
3521 9392 3523 9400 3514 9403 3514 9411
3507 9423 3497 9420 3493 9440 3500 9445
3533 9444 3552 9370
TIME...MOT...LOC 2034Z 256DEG 44KT 3508 9432
$$
ARC033-047-131-102100-
/O.CON.KTSA.SV.W.0294.000000T0000Z-080510T2100Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-
334 PM CDT SAT MAY 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHERN FRANKLIN...SOUTHERN CRAWFORD AND SEBASTIAN COUNTIES...
AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR MIDLAND...
MOVING EAST AT 50 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...EXCELSIOR...
JENNY LIND...HUNTINGTON...MANSFIELD...WITCHERVILLE...BARLING...
DAYTON...GREENWOOD...CROSSROADS...CENTRAL CITY...BURNVILLE...
MILLTOWN...LAVACA...BLOOMER...WASHBURN...URSULA...FORT CHAFFEE...
CHARLESTON...VESTA...WIEDERKEHR VILLAGE...ALTUS...CECIL...DENNING...
MEG...PETER PENDER...BRANCH AND ALIX.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING LARGE HAIL.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3536 9370 3538 9378 3530 9381 3530 9390
3521 9392 3523 9400 3514 9403 3514 9411
3507 9423 3497 9420 3493 9440 3500 9445
3533 9444 3552 9370
TIME...MOT...LOC 2034Z 256DEG 44KT 3508 9432
$$000
WWUS54 KTSA 102041
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
341 PM CDT SAT MAY 10 2008
ARC033-047-131-102100-
/O.CON.KTSA.SV.W.0294.000000T0000Z-080510T2100Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-
341 PM CDT SAT MAY 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHERN FRANKLIN...SOUTHERN CRAWFORD AND SEBASTIAN COUNTIES...
AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR HUNTINGTON...
MOVING EAST AT 50 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CROSSROADS...
CENTRAL CITY...BURNVILLE...MILLTOWN...LAVACA...BLOOMER...WASHBURN...
URSULA...FORT CHAFFEE...CHARLESTON...VESTA...WIEDERKEHR VILLAGE...
ALTUS...CECIL...DENNING...MEG...PETER PENDER...BRANCH AND ALIX.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
LAT...LON 3552 9370 3536 9370 3538 9378 3530 9381
3530 9390 3521 9392 3523 9400 3514 9403
3514 9411 3507 9423 3497 9420 3508 9437
3537 9430
TIME...MOT...LOC 2041Z 256DEG 44KT 3510 9422
$$000
WWUS54 KTSA 102050
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
350 PM CDT SAT MAY 10 2008
ARC033-102100-
/O.CAN.KTSA.SV.W.0294.000000T0000Z-080510T2100Z/
CRAWFORD AR-
350 PM CDT SAT MAY 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CRAWFORD COUNTY IS
CANCELLED...
LAT...LON 3552 9370 3536 9370 3538 9378 3530 9381
3530 9390 3521 9392 3523 9400 3514 9403
3513 9419 3542 9412
TIME...MOT...LOC 2050Z 250DEG 53KT 3519 9409
$$
ARC047-131-102100-
/O.CON.KTSA.SV.W.0294.000000T0000Z-080510T2100Z/
SEBASTIAN AR-FRANKLIN AR-
350 PM CDT SAT MAY 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHERN FRANKLIN AND NORTHEASTERN SEBASTIAN COUNTIES...
AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR WASHBURN...MOVING
EAST AT 60 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FORT CHAFFEE...
URSULA...CHARLESTON...VESTA...BRANCH...WIEDERKEHR VILLAGE...ALTUS...
CECIL...DENNING...MEG...PETER PENDER AND ALIX.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3552 9370 3536 9370 3538 9378 3530 9381
3530 9390 3521 9392 3523 9400 3514 9403
3513 9419 3542 9412
TIME...MOT...LOC 2050Z 250DEG 53KT 3519 9409
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 11:43 AM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, May 10, 11:43 AM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1143 AM CDT SAT MAY 10 2008 .UPDATE... ELEVATED CONVECTION HAS BEEN LESS NUMEROUS THAN EXPECTED WITH THE ACTIVITY REALLY BLOSSOMING DURING THE PAST HOUR OR SO JUST NORTHEAST OF OUR AREA. ONLY ISOLATED CONVECTION IS OCCURRING IN OUR FORECAST AREA AT THIS TIME. SOME CLEARING IS TAKING PLACE JUST TO THE WEST OF THE AREA AND EXPECT TO SEE QUITE A BIT OF SUNSHINE EARLY THIS AFTERNOON. THIS WILL AID IN THE RAPID DESTABILIZATION THAT WILL BE TAKING PLACE OVER THE NEXT SEVERAL HOURS. MAIN SURFACE LOW WILL ORGANIZE TO OUR NORTH THIS AFTERNOON AND UNDERGO RAPID DEEPENING THIS EVENING. WARM FRONT WILL CONTINUE TO LIFT NORTH ACROSS THE AREA THIS AFTERNOON BEFORE DRYLINE RACES EAST ACROSS THE AREA LATER THIS AFTERNOON AND EVENING. ISOLATED TO SCATTERED ELEVATED STORMS WILL POSE A HAIL THREAT EARLY THIS AFTERNOON BUT THE MORE WIDESPREAD AND SIGNIFICANT SEVERE WEATHER THREAT WILL HOLD OFF UNTIL MID TO LATE AFTERNOON. SURFACE BASED STORMS ARE EXPECTED TO EXPLODE ALONG BOTH THE RETREATING WARM FRONT AND THE DRYLINE BETWEEN 3 AND 4 PM WITH SIGNIFICANT SEVERE WEATHER LIKELY FROM THEN UNTIL AROUND 9 PM. TORNADOES...VERY LARGE HAIL AND DESTRUCTIVE WINDS WILL ALL BE LIKELY GIVEN THE SHEAR AND INSTABILITY THAT WILL RESIDE OVER THE AREA. THE GREATEST TORNADO POTENTIAL WILL LIKELY BE IN THE 4-6 PM TIME RANGE WITH LOW LEVEL SHEAR WEAKENING AFTER THAT TIME. FOR THE HEAVILY POPULATED TULSA METRO AREA...4-5 PM LOOKS TO BE THE TIME OF MOST CONCERN. OVERALL DID NOT MAKE MANY CHANGES TO THE GOING FORECAST WITH JUST A FEW FIRST PERIOD TWEAKS FOR CURRENT AND EXPECTED CONDITIONS. UPDATE ON THE WAY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...05 LONG TERM....06 PLATE
Hazardous weather outlook, May 10, 1:16 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
116 PM CDT SAT MAY 10 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
116 PM CDT SAT MAY 10 2008
...SEVERE THUNDERSTORMS INCLUDING TORNADOES EXPECTED THIS AFTERNOON...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 3 PM....ENDING BY 8 PM.
AREA AT GREATEST RISK...SOUTH OF A LINE FROM EUREKA
SPRINGS TO MUSKOGEE TO EUFAULA.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
ISOLATED ELEVATED THUNDERSTORMS ARE OCCURRING ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS EARLY THIS AFTERNOON. LARGE HAIL
IN EXCESS OF GOLFBALL SIZE HAS ACCOMPANIED SOME OF THESE STORMS.
THESE ELEVATED STORMS WILL CONTINUE TO POSE A LARGE HAIL THREAT
THROUHG 3 PM TO THE SOUTHEAST OF A GROVE TO OKMULGEE LINE.
A WARM FRONT IS LIFTING NORTH ACROSS THE AREA WITH EXTREME
INSTABILITY DEVELOPING IN ITS VICINITY. CAPE VALUES WILL LIKELY
EXCEED 4000 J/KG BY MID AFTERNOON. A DRYLINE WILL ALSO BE
APPROACHING THE AREA FROM THE WEST BY MID AFTERNOON. SURFACE BASED
THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP NEAR THE WARM FRONT
AND EAST OF THE DRYLINE BETWEEN 3 AND 4 PM. THE AMOUNT OF
INSTABILITY AND SHEAR SUGGESTS THAT THESE STORMS WILL QUICKLY
BECOME SEVERE WITH VERY LARGE HAIL TO BASEBALL SIZE...DESTRUCTIVE
WINDS TO 80 MILES AN HOUR AND TORNADOES ALL LIKELY WITH SOME OF
THE STORMS. A FEW STRONG TORNADOES WILL BE POSSIBLE...ESPECIALLY
FROM EAST CENTRAL OKLAHOMA INTO WEST CENTRAL ARKANSAS INCLUDING
THE ARKANSAS RIVER VALLEY AROUND FORT SMITH. THE MOST LIKELY TIME
FRAME FOR STRONG TORNADOES WILL BE BETWEEN 4 AND 7 PM.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK WILL BE NEEDED THIS
AFTERNOON. EMERGENCY MANAGERS SHOULD ENSURE ALL COMMUNICATION
MODES FOR SEVERE WEATHER OPERATIONS ARE READY AND VISIT THE
DECISION SUPPORT PAGE FOR UPDATES THROUGHOUT THE AFTERNOON.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...HIGH WIND POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
EXTENDED DISCUSSION...
STRONG AND GUSTY WINDS WILL DEVELOP IN THE AREA BEHIND THE CURRENT
STORM SYSTEM AS IT DEEPENS RAPIDLY ONCE IT MOVES EAST OF THE
REGION.
THERE WILL BE THUNDERSTORM POTENTIAL AGAIN IN THE AREA IN THE
MIDDLE OF NEXT WEEK AS THE NEXT WEATHER SYSTEM DEVELOPS IN THE
PLAINS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Local storm report, May 10, 2:32 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
232 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM HAIL HUNTSVILLE 36.09N 93.74W
05/10/2008 E1.00 INCH MADISON AR TRAINED SPOTTER
&&
RBDLocal storm report, May 10, 2:41 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
241 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL MARBLE CITY 35.58N 94.82W
05/10/2008 E0.88 INCH SEQUOYAH OK EMERGENCY MNGR
PENNY TO NICKEL SIZE HAIL
&&
DMJLocal storm report, May 10, 2:45 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
245 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 3 N SALLISAW 35.50N 94.79W
05/10/2008 E0.75 INCH SEQUOYAH OK AMATEUR RADIO
&&
SFPLocal storm report, May 10, 2:56 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
256 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM HAIL KINTA 35.12N 95.24W
05/10/2008 E0.75 INCH HASKELL OK AMATEUR RADIO
&&
SFPLocal storm report, May 10, 3:01 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
301 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM HAIL 1 SE COWLINGTON 35.27N 94.72W
05/10/2008 E1.50 INCH LE FLORE OK AMATEUR RADIO
&&
SFPLocal storm report, May 10, 3:03 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
303 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM HAIL UNIONTOWN 35.58N 94.44W
05/10/2008 E1.25 INCH CRAWFORD AR PUBLIC
&&
RBDThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 12:38 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 52 min |
| May 10, 1:14 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison, Washington | 61 min |
| May 10, 1:32 PM CDT | Tornado Warning | TSA | Carroll, Madison, Washington | 43 min |
| May 10, 2:40 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 65 min |
| May 10, 3:23 PM CDT | Wind Advisory | TSA | Benton, Carroll, Madison, Washington | 19 hr |
| May 10, 3:39 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 66 min |
| May 10, 5:52 PM CDT | Tornado Warning | TSA | Benton | 53 min |
| May 10, 6:01 PM CDT | Severe Thunderstorm Warning | TSA | Crawford | 59 min |
| May 10, 6:05 PM CDT | Tornado Warning | TSA | Benton, Washington | 40 min |
| May 10, 6:29 PM CDT | Tornado Warning | TSA | Benton, Carroll, Madison, Washington | 46 min |
| May 10, 6:41 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 45 min |
| May 10, 6:45 PM CDT | Tornado Warning | TSA | Benton | 30 min |
| May 10, 6:57 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 63 min |
| May 10, 11:14 AM CDT | Special Weather Statement | TSA | Wagoner | 46 min |
| May 10, 11:49 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 56 min |
| May 10, 12:30 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 30 min |
| May 10, 1:10 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 65 min |
| May 10, 1:46 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 59 min |
| May 10, 2:14 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Pittsburg, Sequoyah | 46 min |
| May 10, 2:33 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 57 min |
| May 10, 4:52 PM CDT | Special Weather Statement | TSA | McIntosh | 23 min |
| May 10, 4:59 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 61 min |
| May 10, 5:01 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 59 min |
| May 10, 5:08 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 52 min |
| May 10, 5:12 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 63 min |
| May 10, 5:14 PM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 61 min |
| May 10, 5:16 PM CDT | Tornado Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 59 min |
| May 10, 5:19 PM CDT | Tornado Warning | TSA | McIntosh | 26 min |
| May 10, 5:24 PM CDT | Tornado Warning | TSA | Delaware, Mayes | 66 min |
| May 10, 5:26 PM CDT | Tornado Warning | TSA | Craig, Ottawa | 49 min |
| May 10, 5:29 PM CDT | Tornado Warning | TSA | Latimer, Pittsburg, Pushmataha | 31 min |
| May 10, 5:31 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 59 min |
| May 10, 5:39 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Muskogee | 41 min |
| May 10, 5:44 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 46 min |
| May 10, 5:49 PM CDT | Tornado Warning | TSA | Pittsburg, Pushmataha | 41 min |
| May 10, 5:56 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 49 min |
| May 10, 6:11 PM CDT | Tornado Warning | TSA | Adair, Sequoyah | 34 min |
| May 10, 6:16 PM CDT | Tornado Warning | TSA | Latimer, LeFlore | 44 min |
| May 10, 6:18 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 42 min |
| May 10, 6:24 PM CDT | Tornado Warning | TSA | Pushmataha | 49 min |
| May 10, 6:41 PM CDT | Tornado Warning | TSA | LeFlore | 38 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2008Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.